MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/35; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/35; CORONARY DRUG-ELUTING STENT
Model Number 391235
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ous mdr - the orsiro drug-eluting stent system was selected for use.A device leakage was observed before balloon inflation.True lot number is unknown.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned orsiro revealed that both the inflation lumen and the guide wire lumen were found to be sliced open.This damage patter occurs when the guide wire exit port was lying outside of the guiding catheter, making it possible to spread apart the guide wire and the instrument.The review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no manufacturing or material related root cause was determined.The final root cause for the leakage is most likely related to handling of the device during procedure.

Brand Name
ORSIRO 2.5/35
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8506556
Report Number1028232-2019-01386
Device Sequence Number13933268
Product Code NIQ
UDI-Device Identifier07640130439368
UDI-Public07640130439368
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391235
Device Catalogue NumberSEE MODEL NO.
Device Lot Number07185291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1